Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Spotting after heavy flow due to abortion with pills. Prescribed femilon. Effective?

i am 22years old and i have just had my abortion , i was 4week pregnant and then i took pills to get the abortion done, the bleeding lasted 11 days but afte 15 days when i stopped bleeding i saw spots of blood , should i be worried ? and now i think i got my periods and my gynaec told me to start taking femilon as a birth control pill . i would like to know the possible side effects and how effective is it ?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
After medical avbortion, mild hormonal irregularities and vaginal spotting is common. It is best to start with femilon as a cobntraceptive as well as to regulate your periods. This is well tolerated oral pill with more than 99% protection against pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor